# SDR HEEA088060

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 12,684 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056109
- Part serial: 92G1060
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER KICKS OFF DURING START.
